# SDR UALA2011020300582

- Difficulty date: February 3, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,042 hours, 14,195 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE OIL BAKED ON TO EXHAUST NOZZLE OF NR 2 ENGINE DURING ETOPS INSP. FURTHER INSPECTION REVEALED OIL MAYBE COMING FROM NR 5 BEARING SCAVENGE LINE.  REPLACED O-RING AT NR 5 BEARING SCAVENGE LINE COUPLING TO NR 5 BEARING COMPARTMENT.  RAN ENGINE FOR LEAK CHECK.
